Semidefinite complementarity reformulation for robust Nash equilibrium problems with Euclidean uncertainty sets
Ryoichi Nishimura (),
Shunsuke Hayashi () and
Masao Fukushima ()
Journal of Global Optimization, 2012, vol. 53, issue 1, 107-120
Keywords: Non-cooperative games; Robust Nash equilibrium; Semidefinite programming; Semidefinite complementarity problems (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10898-011-9719-9 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:53:y:2012:i:1:p:107-120
Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898
DOI: 10.1007/s10898-011-9719-9
Access Statistics for this article
Journal of Global Optimization is currently edited by Sergiy Butenko
More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().